# SDR ASOA201101568

- Difficulty date: August 22, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 19,268 hours, 13,430 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FROM FS 379-485 IS CORRODED.   REMOVED SEAT TRACK AND INSTALLED NEW TRACK IAW AMM TASK 53-00-49-000-801.
